# SDR CHQA20140914258

- Difficulty date: September 14, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 33,019 hours, 28,056 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,609 hours, 20,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16979
- Condition: Discharged
- Location: Cabin
- Part time: 28,288 hours, 22,601 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT EMER EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 4 EMER LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
